# SDR JJBA20170814014

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 37,205 hours, 49,895 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485319
- Part serial: C31072V
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,639 hours, 4,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DECLARED AN EMERGENCY, RETURNED TO FIELD AND SHUT DOWN THE NR 2 ENGINE FOR THE TORQUE NOT RESPONDING. THE LANDING GEAR DID NOT EXTEND, THE CREW MANUALLY DEPLOYED THE GEAR. THERE WAS A LOSS OF STEERING DUE TO THE ENGINE BEING SHUT DOWN. REPLACED MFC AND FUEL PUMP ASSEMBLY. RIGGED NR 2 ENGINE. PERFORMED OPERATIONAL CHECK OF LANDING GEAR SYSTEM, OPERATIONAL CHECK SATISFACTORY. FOUND LDG INHIBIT SWITCH IN THE ON POSITION. FUEL PUMP P/N 5008269J S/N 2168 TT 4879.08 TC 5743.
